Osaka Journal of Mathematics

Limit theorems for certain parabolic equation of Boltzmann type and their associated Markov processes

Sadao Sugitani

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 14, Number 2 (1977), 291-331.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770447

Mathematical Reviews number (MathSciNet)
MR0518591

Zentralblatt MATH identifier
0397.60066

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82.60

Citation

Sugitani, Sadao. Limit theorems for certain parabolic equation of Boltzmann type and their associated Markov processes. Osaka J. Math. 14 (1977), no. 2, 291--331. https://projecteuclid.org/euclid.ojm/1200770447


Export citation